# SDR 07FDEA00250

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 41,064 hours, 25,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEVER PLACED DOWN, FRONT GEAR INDICATION PANEL HAD ALL 8 LIGHTS ON.  PER CHECK LIST, RECYCLED LANDING GEAR, INDICATIONS NORMAL.  PER CREW ACTIONS AND RESULTING NORMAL INDICATIONS, SUSPECT INDICATION ANOMALY.  NO FAULTS NOTED.  NO PRIOR HISTORY.  VISUALLY INSPECTED LANDING GEAR, NO  FAULTS NOTED.  OPS CHECKED PER MM 32-09-122-5 STEP A.  OPS CHECKS NORMAL.  OK TO CONTINUE.
